BibTeX records: Yongqiang Fu

download as .bib file

@article{DBLP:journals/cma/FuRZ15,
  author    = {Yongqiang Fu and
               Vicentiu D. Radulescu and
               Binlin Zhang},
  title     = {Hodge decomposition of variable exponent spaces of Clifford-valued
               functions and applications to Dirac and Stokes equations},
  journal   = {Computers {\&} Mathematics with Applications},
  volume    = {70},
  number    = {4},
  pages     = {691--704},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.camwa.2015.05.020},
  doi       = {10.1016/j.camwa.2015.05.020},
  timestamp = {Mon, 05 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cma/FuRZ15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/fss/ChenFXW08,
  author    = {Minghao Chen and
               Yongqiang Fu and
               Xiaoping Xue and
               Congxin Wu},
  title     = {Two-point boundary value problems of undamped uncertain dynamical
               systems},
  journal   = {Fuzzy Sets and Systems},
  volume    = {159},
  number    = {16},
  pages     = {2077--2089},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.fss.2008.03.006},
  doi       = {10.1016/j.fss.2008.03.006},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/ChenFXW08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/fss/XiaopingY06,
  author    = {Xiaoping Xue and
               Yongqiang Fu},
  title     = {On the structure of solutions for fuzzy initial value problem},
  journal   = {Fuzzy Sets and Systems},
  volume    = {157},
  number    = {2},
  pages     = {212--229},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.fss.2005.06.009},
  doi       = {10.1016/j.fss.2005.06.009},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/XiaopingY06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/fss/XueF02,
  author    = {Xiaoping Xue and
               Yongqiang Fu},
  title     = {Carath{\'{e}}odory solutions of fuzzy differential equations},
  journal   = {Fuzzy Sets and Systems},
  volume    = {125},
  number    = {2},
  pages     = {239--243},
  year      = {2002},
  url       = {https://doi.org/10.1016/S0165-0114(00)00111-1},
  doi       = {10.1016/S0165-0114(00)00111-1},
  timestamp = {Wed, 03 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/XueF02},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier